# SDR AU510002193

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER SPLICE CRACKED.  CRACK LENGTH APPROXIMATELY 5MM (0.200IN). UPON REMOVAL OF THE SPLICE THERE WAS EVIDENCE OF MULTI-SITE CRACKING ON OUTBOARD SURFACE OF SPLICE (TWO HOLES).  FOUND DURING EDDY CURRENT INSPECTION OF FUSELAGE UPPER LOBE FASTENER HOLE LOCATED AT STRINGER 4L, BS 907.
